New Fentanyl Question Please ! Feet Swelling up BIG?!!!

New Fentanyl Question Please ! Feet Swelling up BIG?!!!

Welcome to Spine-health’s Chronic Pain patient community. You can also read doctor approved Chronic Pain Articles and watch Chronic Pain Videos.
21 posts / 0 new
Last post
Anonymous (not verified)
Title: Member
New Fentanyl Question Please ! Feet Swelling up BIG?!!!

I have looked all over the internet and can not find this side effect from Fentanyl ( 75 mg ). However my feet are swelling up BIG time! and are hard as a brick! I have no ankles any more and feel like I have tight rubber bands around my feet/ankle areas. I am wearing my hubbys crocks as none of my shoes fit Sad

A offline friend told me the when she was on Morphine her feet/ankles did the same thing and that Fentanyl is a type of Morphine. Puzzled

I took a natural water pill this afternoon to see if that helps - so far nothing, but it's only been a few hrs.

IS this a side effect from Fentanyl? Will it go away? What can I do for it?

BP and sugr levels are all good - soooo ?

Thanks in Advance for your help Smile

advertisement
iowarobin
iowarobin's picture
Offline
Last seen: 2 months 3 weeks ago
Title: Member
Joined: 12/08/2008 - 11:11pm
Beth

Call your Dr right away. It wont hurt and let them know what is going on. If it is some kind of reaction, they should know. Or if you cant call them, the pharmisist should be able to help you. Let me know.

Beth1187 (not verified)
Title: Member
:( I called the pharmacist

Sad :( I called the pharmacist and he said this can happen in 1 out of 100 people and I may need to be taken off of it. Sad

I PRAY NOT! This is the ONLY pain med that has helped me Sad

Huggy
Offline
Last seen: 1 month 6 days ago
Title: Member
Joined: 03/15/2009 - 5:17am
Beth

I agree - see your doctor as soon as possible! It could be a bad reaction to the fentanyl. My uncle was put on fentanyl patches recently, and his leg swelled up so much he said it felt like a sausage about to burst! Hope you get to the bottom of it, and feel better soon.

iowarobin
iowarobin's picture
Offline
Last seen: 2 months 3 weeks ago
Title: Member
Joined: 12/08/2008 - 11:11pm
Did you call your Dr

Did you call your Dr? what did they say? They might have some answers.

Beth1187 (not verified)
Title: Member
Dr is not in, so I called

Dr is not in, so I called the pharmacist.

Huggy did he have to be taken off the patch?

Huggy
Offline
Last seen: 1 month 6 days ago
Title: Member
Joined: 03/15/2009 - 5:17am
fentanyl patch

I'm not sure - I'll have to check (we live on different sides of the world). My mum will know, I'll ask her today.

Beth1187 (not verified)
Title: Member
Thank you Huggy! I am SO

Thank you Huggy! I am SO praying that I can take a water pill or something. ANYTHING to keep getting the 85% or more pain relief that this gives me.

meydey321
meydey321's picture
Offline
Last seen: 11 months 2 weeks ago
Title: Member
Joined: 06/26/2008 - 6:22pm
Hi Beth

I'm sorry this happened and it's too bad because the Fentanyl seems to help a lot with your pain. Please let us know what happens and I hope you feel better soon. Take care

iowarobin
iowarobin's picture
Offline
Last seen: 2 months 3 weeks ago
Title: Member
Joined: 12/08/2008 - 11:11pm
Beth

Did you ask pharmacist about water pill? I would make sure you talk to Dr about it. Maybe he will have suggestions so you can keep using them. Its hard to be discouraged when you find something that works well. Keep us posted and good luck and hang in there. Hug

Beth1187 (not verified)
Title: Member
Thanks everyone ! You can

Thanks everyone ! Hug You can TRUST that I will be turning over EVERY rock I can before I give up the patch! I have a large part of my life back and I am not going to give this up easily Ttthand

I will be sure to keep you updated Smile

OH. Yes I did ask him about water pills and he was like "well if it's really bad, then maybe your Dr would do that". He did not want to give me a straight yes or no answer if a water pill would be a solution. Sigh

Pages